# SDR CA100903012

- Difficulty date: September 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4535000
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OPERATOR PERFORMING ELT G-SWITCH FUNCTIONAL CHECKS AS REQUIRED BY NZCAA AD DCA/RAD/54 FOUND TO DATE, 4 OUT OF 6 SWITCHES HAVE FAILED THE CMM CHECK.  UNIT SERIAL NR`S,13601 (EX A/C 621) 11619 (EX A/C 615) 15389 (EX A/C 630) 11212 (EX A/C 611).
